The spreading of small viscous stripes of oil

MCHALE, G., NEWTON, M.I., ROWAN, S.M. and BANERJEE, M., 1995. The spreading of small viscous stripes of oil. Journal of Physics D-Applied Physics, 28 (9), pp. 1925-1929. ISSN 0022-3727

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Physics D-Applied Physics
Creators: McHale, G., Newton, M.I., Rowan, S.M. and Banerjee, M.
Date: 1995
Volume: 28
Number: 9
ISSN: 0022-3727
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:19
Last Modified: 09 Jun 2017 13:26
URI: http://irep.ntu.ac.uk/id/eprint/11177

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year